# SDR HALA2015052500094

- Difficulty date: May 25, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 15,595 hours, 2,374 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 33493290002
- Part serial: 36461
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED THREE STARTS, FL400, OAT-57.  PERFORMED TSM 49-62-00-810-839-A.  R & R APU FUEL CONTROL UNIT IAW AMM 49-32-51-400-801-A.  OPS AND LEAK CHECK OK. VERIFICATION FLIGHT REQUESTED.
